# SDR TIMA20140213005

- Difficulty date: February 13, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U067
- Aircraft time: 32,152 hours, 45,792 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 11561001065
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Beech
- Component part number: 115610010379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A CRACK IN THE RT ELEVATOR LE RIB.  THE RIB WAS REPLACED WITH A NEW RIB.
